# SDR F3LA200800475

- Difficulty date: July 11, 2008
- Submitted: July 31, 2008
- Operation: Air carrier
- Aircraft: N918FR
- Make and model: Airbus A319-111
- Aircraft serial: 1943
- Aircraft time: 18,974 hours, 9,028 cycles
- Engine: Cfmint CFM565B5
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D5311201300000
- Condition: Sticking
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSP NOTED R1 GIRT BAR FITTING FOR DOOR SLIDE STOP LEVER STICKS, DOES NOT SNAP BACK WHEN PRESSED DOWN AND RELEASED. MAINT REMOVED AND REPLACED WITH NEW GIRT BAR FITTING IAW AMM 52-11-31-000-003 AND 52-11-31-400-003. UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE. (B)
